MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*SLEEVE PRX ZTT, 22B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*SLEEVE PRX ZTT, 22B-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 521425
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Inadequate Osseointegration (2646); Test Result (2695)
Date of Event 12/05/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: litigation alleges the patient suffers from pain, discomfort, immobility, inflammation and high levels of chromium and cobalt.Update ad may 29, 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets record.Ppf alleges infection requiring iv antibiotics and loosening of stem.Updated product and lot number of insert (121887356/2136865), head ( 136531000/2193018), stem ( 523422/2160316), cup (121722056/a5wfx1000).
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7698176
Report Number1818910-2018-64678
Device Sequence Number1618475
Product Code LPH
UDI-Device Identifier10603295170600
UDI-Public10603295170600
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number521425
Device Lot Number1811741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR